Topological conjugation and asymptotic stability in impulsive semidynamical systems. (English) Zbl 1162.37008

Summary: We prove several results concerning topological conjugation of two impulsive semidynamical systems. In particular, we prove that the homeomorphism which defines the topological conjugation takes impulsive points to impulsive points; it also preserves limit sets, prolongational limit sets and properties as the minimality of positive impulsive orbits as well as stability and invariance with respect to the impulsive system. We also present the concepts of attraction and asymptotic stability in this setting and prove some related results.


37B25 Stability of topological dynamical systems
34A37 Ordinary differential equations with impulses
54H20 Topological dynamics (MSC2010)
Full Text: DOI


[1] Bhatia, N.P.; Szegö, G.P., Stability theory of dynamical systems, Grundlehren math. wiss., Classics math., Band 161, (2002), Springer-Verlag Berlin, reprint of the 1970 original in: · Zbl 0993.37001
[2] Ciesielski, K., Sections in semidynamical systems, Bull. Polish acad. sci. math., 40, 297-307, (1992) · Zbl 0801.54034
[3] Ciesielski, K., On semicontinuity in impulsive systems, Bull. Polish acad. sci. math., 52, 71-80, (2004) · Zbl 1098.37016
[4] Ciesielski, K., On stability in impulsive dynamical systems, Bull. Polish acad. sci. math., 52, 81-91, (2004) · Zbl 1098.37017
[5] Ciesielski, K., On time reparametrizations and isomorphisms of impulsive dynamical systems, Ann. polon. math., 84, 1, 1-25, (2004) · Zbl 1098.37015
[6] Kaul, S.K., On impulsive semidynamical systems, J. math. anal. appl., 150, 1, 120-128, (1990) · Zbl 0711.34015
[7] Kaul, S.K., On impulsive semidynamical systems II, recursive properties, Nonlinear anal., 16, 635-645, (1991) · Zbl 0724.34010
[8] Kaul, S.K., On impulsive semidynamical systems III, Lyapunov stability, (), 335-345 · Zbl 0832.34038
[9] Kaul, S.K., Stability and asymptotic stability in impulsive semidynamical systems, J. appl. math. stochastic anal., 7, 4, 509-523, (1994) · Zbl 0857.54039
[10] Saperstone, S.H., Semidynamical systems in infinite dimensional spaces, Appl. math. sci., vol. 37, (1981), Springer-Verlag New York · Zbl 0487.34044
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.